Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             28 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 A two-phase diffuse-interface model for Hele–Shaw flows with large property contrasts Sun, Y.
2008
1-100 23 p. 3089-3098
10 p.
artikel
2 Boolean delay equations: A simple way of looking at complex systems Ghil, Michael
2008
1-100 23 p. 2967-2986
20 p.
artikel
3 Coherence resonance and stochastic resonance in directionally coupled rings Werner, Johannes Peter
2011
1-100 23 p. 1863-1872
10 p.
artikel
4 Computing reactive front speeds in random flows by variational principle Nolen, James
2008
1-100 23 p. 3172-3177
6 p.
artikel
5 Conditions for common-noise-induced synchronization in time-delay systems Yoshimura, Kazuyuki
2008
1-100 23 p. 3146-3152
7 p.
artikel
6 ε -connectedness, finite approximations, shape theory and coarse graining in hyperspaces Alonso-Morón, Manuel
2008
1-100 23 p. 3109-3122
14 p.
artikel
7 Corrigendum to “Stirring up trouble: Multi-scale mixing measures for steady scalar sources” [Physica D 231 (2007) 143–164] Shaw, Tiffany A.
2011
1-100 23 p. 1901-1902
2 p.
artikel
8 Dipole and quadrupole solitons in optically-induced two-dimensional defocusing photonic lattices Susanto, H.
2008
1-100 23 p. 3123-3134
12 p.
artikel
9 Direct measurement of turbulent shear Stefanus, S.
2011
1-100 23 p. 1873-1876
4 p.
artikel
10 Editorial Board 2011
1-100 23 p. IFC-
1 p.
artikel
11 Erratum to “Flow transitions resembling bifurcations of the logistic map in simulations of the baroclinic rotating annulus” [Physica D 237 (2008) 2251–2262] Young, R.M.B.
2011
1-100 23 p. 1903-1904
2 p.
artikel
12 Estimating parameters in stochastic systems: A variational Bayesian approach Vrettas, Michail D.
2011
1-100 23 p. 1877-1900
24 p.
artikel
13 From single- to multiple-soliton solutions of the perturbed KdV equation Zarmi, Yair
2008
1-100 23 p. 2987-3007
21 p.
artikel
14 Global aspects of turbulence induced by heteroclinic cycles in competitive diffusion Lotka–Volterra equation Orihashi, Kenji
2011
1-100 23 p. 1853-1862
10 p.
artikel
15 Instability of spatially periodic patterns due to a zero mode in the phase-field crystal equation Ohnogi, H.
2008
1-100 23 p. 3046-3052
7 p.
artikel
16 Iterative approximation of limit cycles for a class of Abel equations Fossas, Enric
2008
1-100 23 p. 3159-3164
6 p.
artikel
17 Kinematic model of propagating arc-like segments with feedback Sakurai, Tatsunari
2008
1-100 23 p. 3165-3171
7 p.
artikel
18 Nonlinear molecular deformations and solitons in a nematic liquid crystal Daniel, M.
2008
1-100 23 p. 3135-3145
11 p.
artikel
19 On the effect of memory in one-dimensional K = 4 automata on networks Alonso-Sanz, Ramón
2008
1-100 23 p. 3099-3108
10 p.
artikel
20 On the nonlinear dynamics of a saline boundary layer formed by throughflow near the surface of a porous medium Pieters, G.J.M.
2008
1-100 23 p. 3075-3088
14 p.
artikel
21 On the viscous and inviscid stability of magnetohydrodynamic shock waves Freistühler, Heinrich
2008
1-100 23 p. 3030-3037
8 p.
artikel
22 Period adding bifurcation in a logistic map with memory Dutta, Debabrata
2008
1-100 23 p. 3153-3158
6 p.
artikel
23 Revisiting the stability of 2D passive biped walking: Local behavior Norris, James A.
2008
1-100 23 p. 3038-3045
8 p.
artikel
24 Some specific mathematical constraints on 2D turbulence Dascaliuc, R.
2008
1-100 23 p. 3020-3029
10 p.
artikel
25 Switching to nonhyperbolic cycles from codim 2 bifurcations of equilibria in ODEs Kuznetsov, Yu.A.
2008
1-100 23 p. 3061-3068
8 p.
artikel
26 The derivative nonlinear Schrödinger equation on the half-line Lenells, Jonatan
2008
1-100 23 p. 3008-3019
12 p.
artikel
27 The effect of time delay on Approximate & Sample Entropy calculations Kaffashi, Farhad
2008
1-100 23 p. 3069-3074
6 p.
artikel
28 Turbulence in diffusion replicator equation Orihashi, Kenji
2008
1-100 23 p. 3053-3060
8 p.
artikel
                             28 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland